International Journal of Mathematics and Mathematical Sciences
Volume 6 (1983), Issue 4, Pages 671-703
Advanced differential equations with piecewise constant argument deviations
1Department of Mathematics, University of Kentucky, Lexington 40502, Kentucky, USA
2Department of Mathematics, Pan American University, Edinburg 78539, Texas, USA
Received 15 November 1983
Copyright © 1983 S. M. Shah and Joseph Wiener. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Functional differential equations of advanced type with piecewise constant
argument deviations are studied. They are closely related to impulse, loaded and, especially, to difference equations, and have the structure of continuous dynamical systems within intervals of unit length.